MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROSA VALVE W/DIST.CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROSA VALVE W/DIST.CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV706T
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the form of quality assurance control, it can be ensured that this type of defect/damage to the sealing of this product can be excluded before dispatching.To avoid this type of defects, all packaging are visually checked several times by employees before the final quality assurance check.Every individual product is only packaged and shipped after the final quality assurance check.The outer box ensures additionally that the sterile packaging cannot be damaged during shipment.It is not clear, how the above-mentioned damage occurred.
 
Event or Problem Description
It was reported that the sterilization packaging had a poor sealing when unpacking and refused to use the device.The device/packaging was not returned to the manufacturer.Pictures with the problem was submitted.

Brand Name
PROSA VALVE W/DIST.CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20030805
Report Number3004721439-2024-00230
Device Sequence Number8674623
Product Code JXG
UDI-Device Identifier04041906133559
UDI-Public4041906133559
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV706T
Device Catalogue NumberFV706T
Device Lot Number20073095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown